Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/25047
Title: Generalized eshelby integral formula for multiple inclusion composite materials
Authors: Abdul Rauf Abdul Raif
Muhammed Fadzli Ismail
Mulia Minhat
Keywords: Eshelby integral formula
Generalized self-consistent method
Multiphase composites
Multiple inclusion
Issue Date: 2019
Publisher: Springer, Singapore
Citation: Raif, A.R.A.,Ismail, M.F.,Minhat, M. 2nd International Conference of Aerospace and Mechanical Engineering, AeroMech 2019; Seberang Perai; Malaysia; 20 November 2019 through 21 November 2019; Code 241099, 2020, Pages 177-190, Lecture Notes in Mechanical Engineering, DOI: 10.1007/978-981-15-4756-0_16
Abstract: Eshelby integral formula, which was initially derived for a single inclusion embedded in all matrix system, plays a fundamental role in the micromechanics of composite or heterogeneous materials. The integral formula is remarked to be readily generalized to the case of multiple inclusions. However, the proof for such case has never been established. Herein, the integral formula is reformulated within the frameworks of generalized self-consistent method for the case of multiple inclusion composite system and thus, establishing the proof of its generalized version. © Springer Nature Singapore Pte Ltd 2020.
URI: http://hdl.handle.net/123456789/25047
ISBN: 978-981154755-3
ISSN: 21954356
Appears in Collections:Conference Papers

Files in This Item:
File Description SizeFormat 
Abstract Mulia-converted.pdf26.84 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.